Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
18 Posts
Discussion Starter · #1 ·
Hi every body I went to nutrition before tow weeks and she told me that I need to eat beucause I loss wight and almost eat nothing and I took 2 capsule of multi vitamin aday so I told her that I had apinful bowel pain , diarrheaand constipation WHEN I EAT ANTHING (except potato,pasta & bread free gluten )she told me so what you have to eat even it make you in painshe told to take 2 capsule of calcium&vitamin D and to drink calories (a tayp of suger from grape that soluble in water but not sweet) 3 time aday plus a basic program to follow. I'm afraid to eat or to drink that calories can any one a dvise me.
 

·
Registered
Joined
·
5,427 Posts
jmaw2006,You need to stop the multi vitamin this will only upset your stomach more the vitamin a c e and magensium in them will give you pain and diarrhea.The calcium may be a good idea with vitamin D because it can calm the stomach and intestines but if you do not take it with food you will have more stomach ache. It can control the diarrhea though.Try to take at least a piece of toast when you take the calcium and take 1/2 tablet 3 times a day for 3 days and see if this helps but you need food.Linda
 

·
Registered
Joined
·
213 Posts
I can feel your pain and anxiety from your posting. This past fall I also decided I'm just not going to eat and got very weak. Are you seeing a Dr. for your other symptoms? Hang in there. I am sorry for your pain.
 

·
Registered
Joined
·
18 Posts
Discussion Starter · #4 ·
Hi Lillett& LNAPEThank you for your repliesIm so glad to hear from you so TO know that I'm not alone ,Iwill try to do what you told me to do LNAPE but what is the substitute for the multi vitamin .thank you both again
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top